Im on birth control and my period wont stop. For years ive tried different pills and the smae thing occurs. Now i've been on Implanon for a month and i've been on my period for the last 3 weeks. What do I do and whats going on?
Welcome to ehealthforum.
The prolonged vaginal bleeding/period that you describe is not normal and further evaluation must be done to rule out chances of hormonal imbalances, thyroid abnormalities, anemia, bleeding disorder, vitamin deficiencies, probable ongoing miscarriage/incomplete abortion, endometrial hyperplasia, etc. Consider visiting your doctor/gynecologist at the earliest for examination and further evaluation to look for the underlying cause. Treatment as indicated (based on examination findings and investigations results) would be started to help you control the bleeding and regulate your periods. Your doctor/gynecologist might also want to stop the hormonal contraceptive use (to see if it helps). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.